# SDR GTIA2024100738421

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 15,976 hours, 6,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PACK 1 -TSM SUGGEST PACK 1 AS AQE SOURCE PER TSM 05-50-00-810-831-A. REF LP: 3398142-2 FOR CONTINUED ACTION.
